Author = Reza Khoshsiar Ghaziani
Solving multi-order fractional differential equations by reproducing kernel Hilbert space method

Volume 4, Issue 3, July 2016, Pages 170-190

Reza Khoshsiar Ghaziani; Mojtaba Fardi; Mehdi Ghasemi


Stability analysis of a fractional order prey-predator system with nonmonotonic functional response

Volume 4, Issue 2, April 2016, Pages 151-161

Reza Khoshsiar Ghaziani; Javad Alidousti


Solving large systems arising from fractional models by preconditioned methods

Volume 3, Issue 4, October 2015, Pages 258-273

Reza Khoshsiar Ghaziani; Mojtaba Fardi; Mehdi Ghasemi